# SDR DALA2021071604038

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs1700-1720 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 INITIAL INSPECTION: PROTUBERANCE ON EXTERNAL FUSELAGE SKIN BTW STA 1700-1720 AND S-19RH (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00053: PROTUBERANCE ON EXTERNAL FUSELAGE SKIN BTW STA 1700-1720 AND S-19RH WAS EVALUATED PER ER/A: 592773-14 REV. ORIGNAL SECTION: I. (1874290)
